American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Lesław Skrzypek. On the $L_p$ norm of the Rademacher projection and related inequalities. Proc. Amer. Math. Soc. 137 (2009) 2661-2669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andrew G. Bakan. Representation of measures with polynomial denseness in $\mathbf {L}_{p} (\mathbb {R}, d\mu )$, $0<p<\infty $, and its application to determinate moment problems. Proc. Amer. Math. Soc. 136 (2008) 3579-3589. MR 2415042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. Indumathi and S. Lalithambigai. A new proof of proximinality for $M$--ideals. Proc. Amer. Math. Soc. 135 (2007) 1159-1162. MR 2262920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. G. Aksoy and B. L. Chalmers. Minimal numerical-radius extensions of operators. Proc. Amer. Math. Soc. 135 (2007) 1039-1050. MR 2262904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Biagio Ricceri. A general multiplicity theorem for certain nonlinear equations in Hilbert spaces. Proc. Amer. Math. Soc. 133 (2005) 3255-3261. MR 2161147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Dutta. Generalized subdifferential of the distance function. Proc. Amer. Math. Soc. 133 (2005) 2949-2955. MR 2159773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fathi B. Saidi. On the proximinality of the unit ball of proximinal subspaces in Banach spaces: A counterexample. Proc. Amer. Math. Soc. 133 (2005) 2697-2703. MR 2146216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. Indumathi. Semi-continuity of metric projections in $\ell_\infty$-direct sums. Proc. Amer. Math. Soc. 133 (2005) 1441-1449. MR 2111943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Qiyu Sun. Local dual and poly-scale refinability. Proc. Amer. Math. Soc. 133 (2005) 1175-1184. MR 2117220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Heinz H. Bauschke and Patrick L. Combettes. Construction of best Bregman approximations in reflexive Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 3757-3766. MR 1998183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. S. S. R. K. Rao. Chebyshev centres and centrable sets. Proc. Amer. Math. Soc. 130 (2002) 2593-2598. MR 1900866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Walter Trebels. Equivalence of a $K$-functional with the approximation behavior of some linear means for abstract Fourier series. Proc. Amer. Math. Soc. 127 (1999) 2883-2887. MR 1654072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Huotari and Junning Shi. Support cones and convexity of sets in ${\mathbb{R}}^n$. Proc. Amer. Math. Soc. 124 (1996) 2405-2414. MR 1327019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrzej Wisnicki and Jacek Wosko. On relative Hausdorff measures of noncompactness and relative Chebyshev radii in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2465-2474. MR 1327052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Khalil and F. Saidi. Best approximation in $L\sp 1(I,X)$ . Proc. Amer. Math. Soc. 123 (1995) 183-190. MR 1223266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] N. V. Zhivkov. Compacta with dense ambiguous loci of metric projections and antiprojections . Proc. Amer. Math. Soc. 123 (1995) 3403-3411. MR 1273531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] João B. Prolla. Density of infimum-stable convex cones . Proc. Amer. Math. Soc. 121 (1994) 175-178. MR 1186134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Theodore Kilgore. An elementary simultaneous approximation theorem . Proc. Amer. Math. Soc. 118 (1993) 529-536. MR 1129881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chengmin Yang. Projections $P$ on $C=C[-1,1]$ which interpolate at $\dim (P(C))$ or more points . Proc. Amer. Math. Soc. 115 (1992) 669-676. MR 1089415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Libor Veselý. A connectedness property of maximal monotone operators and its application to approximation theory . Proc. Amer. Math. Soc. 115 (1992) 663-667. MR 1095227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Preston McAfee and Philip J. Reny. A Stone-Weierstrass theorem without closure under suprema . Proc. Amer. Math. Soc. 114 (1992) 61-67. MR 1091186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joseph A. Ball and Thomas R. Fanney. Uniform limits of sequences of polynomials and their derivatives . Proc. Amer. Math. Soc. 114 (1992) 749-755. MR 1091175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rong Qing Jia. A characterization of the approximation order of translation invariant spaces of functions . Proc. Amer. Math. Soc. 111 (1991) 61-70. MR 1010801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Leopoldo Nachbin. On the weighted approximation of continuously differentiable functions . Proc. Amer. Math. Soc. 111 (1991) 481-485. MR 1037217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] James Dudziak. A weak-star rational approximation problem connected with subnormal operators . Proc. Amer. Math. Soc. 107 (1989) 679-686. MR 1017226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Frerking and U. Westphal. On a property of metric projections onto closed subsets of Hilbert spaces . Proc. Amer. Math. Soc. 105 (1989) 644-651. MR 946636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. R. Giles. Differentiability of distance functions and a proximinal property inducing convexity . Proc. Amer. Math. Soc. 104 (1988) 458-464. MR 962813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Roshdi Khalil. Best approximation in metric spaces . Proc. Amer. Math. Soc. 103 (1988) 579-586. MR 943087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] András Kroó. Best $L\sb 1$-approximation with varying weights . Proc. Amer. Math. Soc. 99 (1987) 66-70. MR 866431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alexander Shapiro. On differentiability of metric projections in ${\bf R}\sp n$. I. Boundary case . Proc. Amer. Math. Soc. 99 (1987) 123-128. MR 866441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2